# SDR JJBA20140330001

- Difficulty date: March 30, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 33,191 hours, 45,437 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AT 10,000 FEET,  AIRSPEED 215 KTS VIOLENTLY DIVED WITH AUTO PILOT ENGAGED.  VIBRATION DECREASED AS AIRSPEED DECREASED.  FOUND DAMAGE 325AL & 325.  R & R PANELS, DVI HORIZONTAL & VERTICAL STAB, NO DAMAGE FOUND.
